# SDR CALA2021061100831

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5242810
- Condition: Corroded
- Location: Bs1640-1655 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0576: AFT CABIN FLOOR SUPPORT CHANNEL BS1640-1655 BL0 HAS CORROSION.  REF HAECO GSO NRC# 9284667
